# SDR AALA961739

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 63 - AFTER TAKEOFF MIA WHEN LANDING GEAR RETRACTED, LEFT MAIN LANDING GEAR RED AND GREEN LIGHTS REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  CHECKED WIRING FOR LANDING GEAR DOWNLOCK SWITCH AND CHECKED LANDING GEAR INDICATION SYSTEM.  COULD NOT DUPLICATE ON GROUND.  PRECAUTIONARY REPLACED LANDING GEAR ACCESSORY BOX AND CHECKED ALL ASSOCIATED SWITCHES.  ACCOMP LANDING GAR RETRACTION CHECK.  SYSTEM GROUND CHECKED NORMAL OPS.  (M)
